# SDR HALA2013101300134

- Difficulty date: October 13, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 19,396 hours, 46,564 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE FUEL PRESSURE LEVEL ALERT DISPLAYED DURING TAXING FOR TAKEOFF.  R & R LT ENGINE LOW PRESSURE SWITCH.  OPS CHECK COMPLETE, LEAK CHECK COMPLETE IAW AMM 73-33-01.
